PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 72 | 3 | 261-271
Tytuł artykułu

On some generalization of box splines

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a generalization of box splines. We prove some of their properties and we give applications to interpolation and approximation of functions.
Rocznik
Tom
72
Numer
3
Strony
261-271
Opis fizyczny
Daty
wydano
1999
otrzymano
1999-01-04
poprawiono
1999-09-07
Twórcy
  • Faculty of Applied Mathematicsi, Academy of Mining and Metallurgy, Al. Mickiewicza 30, 30-059 Kraków, Poland
Bibliografia
  • [1] B. D. Bojanov, H. A. Hakopian, and A. A. Sahakian, Spline Functions and Multivariate Interpolations, Kluwer, 1993.
  • [2] C. de Boor and R. De Vore, Approximation by smooth multivariate splines, Trans. Amer Math. Soc. 276 (1983), 775-788.
  • [3] C. de Boor and K. Höllig, B-splines from parallelepipeds, J. Anal. Math. 42 (1982/83), 99-115.
  • [4] C. de Boor, K. Höllig, and S. Riemenschneider, Box Splines, Springer, 1993.
  • [5] C. de Boor, R. De Vore, and A. Ron, On the construction of multivariate (pre)wavelets, Constr. Approx. 9(1993), 123-166.
  • [6] K. Dziedziul, Box Splines, Wyd. P.G., Gdańsk, 1997 (in Polish).
  • [7] G. Fix and G. Strang, A Fourier analysis of the finite element variational method, in: Constructive Aspects of Functional Analysis, G. Geymonat (ed.), Cremonese, Rome, 1973, 793-840.
  • [8] K. Jetter, Multivariate approximation from the cardinal interpolation point of view, in: Approximation Theory VII (Austin, TX, 1992), E. W. Cheney, C. K. Chui, and L. L. Schumaker (eds.), Academic Press, 1993, 131-161.
  • [9] S. Karlin and W. J. Studden, Tchebysheff Systems: with Applications in Analysis and Statistics, Interscience, New York, 1966.
  • [10] J. K. Kowalski, Application of box splines to the approximation of Sobolev spaces, J. Approx. Theory 61 (1990), 55-73.
  • [11] E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Univ. Press, Princeton, 1971.
  • [12] Z. Wronicz, Chebyshevian splines, Dissertationes Math. 305 (1990).
  • [13] Z. Wronicz, On some generalization of box splines, Preprint 34 (January 97), Instytut Matematyki AGH.
  • [14] Z. Wronicz, On some properties of box splines, Preprint 25 (January 98), Wydział Matematyki Stosowanej AGH.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv72z3p261bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.